1 |
Prokhorov D.
Domain decomposition for the numerical solution of the Cahn-Hilliard equation
В сборнике
Cуперкомпьютерные дни в России: труды международной конференции, 23–24 сентября 2024 г., Москва.
– Москва.,
2025.
– C.59-73. – ISBN 978-5-317-07287-2. DOI: 10.1007/978-3-031-78459-0_5
Scopus
OpenAlex
|
2 |
Sgibnev M.S.
Banach algebras of measures which have density on the nonnegative halfline
European Journal of Mathematics and Applications. 2025.
V.5. 4
:1-16. DOI: 10.28919/ejma.2025.5.4
OpenAlex
|
3 |
Голубятников В.П.
, Татаринова Е.А.
Математическое и численное моделирование генной сети поддержания плюрипотентности стволовой клетки
Сибирский журнал вычислительной математики. 2025.
Т.28. №1. С.37-46. DOI: 10.15372/SJNM20250103
РИНЦ
OpenAlex
|
4 |
Ревин Д.О.
О программе Виланда и ее модификации
В сборнике
Современные проблемы математики и ее приложений
Международная (56-я Всероссийская) молодежная школа-конференция
2 — 9 февраля и 18 февраля 2025 года, г. Екатеринбург
памяти ученого и учителя Александра Георгиевича Гейна (29.01.1950-23.01.2025).
– Институт математики и механики им. Н.Н.Красовского УрО РАН.,
2025.
|
5 |
Mamontov A.
, Staroletov A.
Axial algebras of Monster type (2η,η) for D diagrams. I
Communications in Algebra. 2025.
С.1-35. DOI: 10.1080/00927872.2025.2457010
Scopus
OpenAlex
|
6 |
Kusraev A.G.
, Kutateladze S.S.
Prolegomena to Boolean Valued Analysis: Boolean Toposes
Siberian Mathematical Journal. 2025.
V.66. N1. P.129-167. DOI: 10.1134/s0037446625010124
WOS
Scopus
РИНЦ
OpenAlex
|
7 |
Filimonov V.A.
The Study of a Collective Personality for Designing of an Educational Process
Журнал Сибирского федерального ун-та. Гуманитарные науки. 2025.
|
8 |
Vijay S.
, Chand A.K.B.
, Tetenov A.V.
Rational cubic spline zipper fractal functions and their shape aspects
Journal of Mathematical Sciences (United States). 2025.
V.2025. DOI: 10.1007/s10958-025-07569-8
Scopus
OpenAlex
|
9 |
Trakhinin Y.
Stabilizing effect of surface tension for the linearized MHD–Maxwell free interface problem
Journal of Differential Equations. 2025.
V.427. P.143-162. DOI: 10.1016/j.jde.2025.01.086
WOS
Scopus
OpenAlex
|
10 |
Levanova T.
, Khmara I.
Variable neighborhood search algorithm for the robust p-median problem
Journal of Mathematical Sciences (United States). 2025.
|